Top Posters
Since Sunday
31
s
24
k
8
B
7
o
7
n
7
6
b
6
k
6
m
5
d
5
f
5
New Topic  
shaester shaester
wrote...
Posts: 50
Rep: 0 0
4 weeks ago
A patient is receiving eyedrops that contain a beta-blocker medication. The nurse will use what method to reduce systemic effects after administering the eyedrops?


▸ Wiping off excess liquid immediately after instilling the drops

▸ Having the patient close the eye tightly after the drops are instilled

▸ Having the patient try to keep the eye open for 30 seconds after the drops are instilled

▸ Applying gentle pressure to the patient’s nasolacrimal duct for 30 to 60 seconds after instilling the drops
Textbook 

Pharmacology and the Nursing Process


Edition: 9th
Authors:
Read 20 times
1 Reply
Replies
Answer verified by a subject expert
angelord2510angelord2510
wrote...
Posts: 31
Rep: 1 0
4 weeks ago
Sign in or Sign up in seconds to unlock everything for free
More questions for this book are available here
Applying gentle pressure to the patient’s nasolacrimal duct for 30 to 60 seconds after instilling the drops

When administering ophthalmic drugs that may cause systemic effects, one’s finger should be protected by a clean tissue or glove and gentle pressure applied to the patient’s nasolacrimal duct for 30 to 60 seconds. The other actions are not appropriate.
1

Related Topics

shaester Author
wrote...

4 weeks ago
Thanks
wrote...

Yesterday
Helped a lot
wrote...

2 hours ago
Thanks
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers
  235 People Browsing
 497 Signed Up Today
Related Images
  
 200
  
 235
  
 174
Your Opinion
Which 'study break' activity do you find most distracting?
Votes: 291

Previous poll results: Where do you get your textbooks?